Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 474, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Oct 17, 2012, 8:34 PM CDT for Arkansas County, Desha County, Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 17, 2012, 8:34 PM CDT (01:34 UTC)
- Expired
- Oct 17, 2012, 9:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Desha County, AR
The radar
The Little Rock radar (KLZK), 146 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 5:21 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 947 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1045 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
078
WUUS54 KLZK 180134
SVRLZK
ARC001-041-180215-
/O.NEW.KLZK.SV.W.0474.121018T0134Z-121018T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
834 PM CDT WED OCT 17 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
NORTHERN DESHA COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 915 PM CDT
* AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTHWEST OF MORGAN PT REC AREA...OR 11 MILES NORTHEAST OF DUMAS...
AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHITE RIVER NWR... YANCOPIN... TRUSTEN HOLDER WMA...
STIMSON... SNOW LAKE... MORGAN PT REC AREA...
MERRISACH LAKE... LACONIA... PENDLETON...
MOZART... ARKANSAS POST... YANCOPIN LAKE...
WHITING LAKE... WHITE RIVER LNDG... WEBFOOT LAKE...
SWAN DEER LAKE... SANDY BAYOU... RED FORK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR ARKANSAS.
LAT...LON 3402 9090 3401 9098 3398 9096 3395 9097
3399 9102 3397 9108 3396 9108 3393 9101
3387 9106 3395 9142 3408 9138 3410 9088
3408 9086
TIME...MOT...LOC 0134Z 279DEG 44KT 3400 9133
$$
2251 follow-up statement
013
WWUS54 KLZK 180153
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
853 PM CDT WED OCT 17 2012
ARC001-041-180215-
/O.CON.KLZK.SV.W.0474.000000T0000Z-121018T0215Z/
ARKANSAS AR-DESHA AR-
853 PM CDT WED OCT 17 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DESHA AND SOUTHEASTERN ARKANSAS COUNTIES UNTIL 915 PM CDT...
AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 3 MILES EAST OF TRUSTEN HOLDER WMA...OR 6 MILES SOUTH OF
WHITE RIVER NWR...MOVING EAST AT 50 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
WHITE RIVER NWR... YANCOPIN... TRUSTEN HOLDER WMA...
STIMSON... SNOW LAKE... MERRISACH LAKE...
LACONIA... MOZART... YANCOPIN LAKE...
WHITING LAKE... WHITE RIVER LNDG... WEBFOOT LAKE...
SANDY BAYOU... RED FORK... PROSPEROUS BAYOU...
PRAIRIE LAKES... OWENS LAKE...
NORRELL LOCK AND DAM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR ARKANSAS.
LAT...LON 3402 9090 3401 9098 3398 9096 3395 9097
3399 9102 3397 9108 3396 9108 3393 9101
3387 9106 3393 9131 3408 9126 3410 9088
3408 9086
TIME...MOT...LOC 0153Z 279DEG 44KT 3398 9111
$$
225What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 2:07 PM CDT, 6 hours 27 minutes earlier.
Area forecast discussion, Oct 17, 2:07 PM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 207 PM CDT WED OCT 17 2012 .DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE FIRST PERIOD CONVECTION WITH SEVERE POTENTIAL. ELEVATED WINDS TODAY AND ON THURSDAY. ELEVATED FIRE CONCERNS ON THURSDAY DUE TO WINDS AND LOWER RH VALUES. A FIRE DANGER STATEMENT WILL PROBABLY BE ISSUED. SEVERE STORM POTENTIAL REMAINS IN PLACE FOR LATER THIS AFTERNOON TO EVENING. KLZK 18Z SOUNDING SHOWS SOME CAPPING IN 5K TO 10K FT...WHILE WINDS MAINLY UNIDIRECTIONAL FROM THE S TO SW. PRECIP WATER VALUE WAS 1.09 INCHES...MARGINAL INSTABILITY WITH LI OF -1.0...WHILE HELICITY OF 362 M2/S2. CAPE WAS 360 J/KG. IF THE CAP ERODES DUE TO MIXING THE CAPE VALUES WILL GO UP. CLOUD COVER HAS HELD TEMPS DOWN TODAY WHILE MOISTURE LEVELS HAVE INCREASED WITH DEW POINT TEMPS IN THE 60S OVER AR...WITH THE BEST SURGE IN SW AR. CURRENTLY A SURFACE LOW HAD FORMED OVER EASTERN OK...WITH THE OTHER SURFACE LOW IN THE UPPER PLAINS. A COLD FRONT WAS SOUTH OVER EASTERN KS TO NEAR MO...WHILE TO EASTERN OK. THE LOW LEVEL JET OF 30-50 KNOTS WAS STILL HELPING PULL MORE MOISTURE INTO THE AREA. ALOFT THE UPPER TROUGH WAS DEEPENING INTO THE SOUTHERN PLAINS WITH THE UPPER LOW OVER THE UPPER MID WEST. STRONG NW UPPER FLOW WAS NOTED. OVERALL TIMING OF THE FRONT HAS SLOWED JUST A LITTLE WITH AROUND 20Z NEAR NW AR...THEN MOVING AT A GOOD PASS THROUGH THE STATE... AROUND 00Z TO 03Z IN CENTRAL SPOTS...AND 06Z TO 10Z EAST AND THEN OUT OF AR BY 12Z. FROM THIS MORNING THERE IS STILL SOME UNCERTAINTY IF ALL THE FACTORS WILL COME FOR ANY MORE THAN A SLIGHT CHANCE OF SEVERE STORMS. STILL EXPECTING A SEVERE THREAT WITH THE BEST CHANCE FOR A SQUALL LINE OF STORMS. SHORT RANGE MODELS SHOW THIS...ESPECIALLY IN EAST CENTRAL TO EASTERN AR. DAMAGING WINDS WITH THIS QUICK MOVING LINE ARE EXPECTED...WITH ISOLATED LARGE HAIL. ISOLATED STRONG TO SEVERE STORMS AHEAD OF THE LINE WILL REMAIN A POSSIBILITY BUT IS NOT THE FAVORED SCENARIO. AN ISOLATED TORNADO THREAT WILL ALSO BE PRESENT DUE TO WIND DYNAMICS...ESPECIALLY OVER SE AR WHERE SURFACE WINDS MAY BE A BIT MORE SE TO INCREASING VEERING PROFILE. ALL STORMS ARE EXPECTED TO MOVE QUICKLY DUE TO THE STRONG MID LEVEL STEERING FLOW FROM THE W TO NW. && .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT FIRST PERIOD WILL STAY WITH THE HIGH POPS WITH SEVERE STORM MENTION AS THE CONVECTION OVER EASTERN OK WITH WORK ITS WAY EAST WITH THE BOUNDARY. HAVE SEEN A PREFRONTAL TROUGH DEVELOP SOME CONVECTION AND THEN ADDITIONAL LINE ALONG AND WITH THE COLD FRONT. WRF AND RR MODELS DEPICT THIS SCENARIO. THE CONVECTION SHOULD MOVE ACROSS THE STATE FAIRLY QUICKLY WITH THE GOOD MID LEVEL WINDS AND REACH EASTERN AR AROUND 06Z TO 10Z. QPF WITH THIS SYSTEM IS A BIT UNCERTAIN DUE TO SPEED AND HOW MUCH MOISTURE WILL BE ADVECTED INTO THE CONVECTION. WENT WITH HIGHEST FROM A 1/4 TO 3/4 INCH WITH A FEW ISOLATED HIGHER SPOTS. SOME LOCATIONS WILL SEE ONLY SEE A FEW TENTHS. ON THURSDAY...THE SURFACE HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND BRING QUITE A DRY AND COOL AIR MASS. WINDS WILL BE ELEVATED ESPECIALLY OVER NORTHERN AR TO CENTRAL...AND WITH MINIMUM RH VALUES DROPPING INTO THE 20S...A FIRE WEATHER DANGER STATEMENT WILL BE NEED. SOIL MOISTURE LEVELS ARE ABOVE CRITICAL VALUES AT THIS TIME. DUE TO THE STRONG SURFACE AND UPPER SYSTEM...THE COOLER AIR MASS WILL HOLD OVER THE AREA THROUGH SATURDAY. ANY CLOUDS ON THURSDAY OVER NORTHERN AR WILL THIN INTO FRIDAY AND MOSTLY SUNNY SKIES WILL BE SEEN FRIDAY AND SATURDAY. TEMPS WILL BE AT OR BELOW THROUGH THE PERIOD THEN A WARMING TREND INTO NEXT WEEK. && .LONG TERM...SUNDAY THROUGH WEDNESDAY... A SOMEWHAT FLAT RIDGE WILL DEVELOP IN THE UPPER LEVEL FLOW ACROSS THE REGION DURING THE EXTENDED TERM. A FEW SHORTWAVES WILL LIKELY RIDE OVER THE RIDGE IN THE SWLY FLOW ALOFT. EXTENDED TERM MODELS ARE IN DISAGREEMENT OVER THE HANDLING OF A SHORTWAVE DURING THIS TIME FRAME...WITH THE GFS BEING MUCH WETTER AND GENERATING A WIDE AREA OF PRECIP ACROSS THE NWRN PART OF THE STATE...WITH A DRIER ECMWF AND A CANADIAN MODEL THAT IS SOMEWHAT IN BETWEEN. AT THIS TIME I AM LEANING MORE TOWARD THE ECMWF SOLUTION BUT I AM PUTTING SOME LOW POPS ACROSS THE NORTHERN/NWRN ZONES ON TUESDAY AND TUESDAY NIGHT PER THE CANADIAN MODEL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 45 69 43 69 / 80 10 0 0 CAMDEN AR 48 76 46 75 / 60 10 0 0 HARRISON AR 41 65 41 64 / 40 10 0 0 HOT SPRINGS AR 46 73 44 72 / 50 10 0 0 LITTLE ROCK AR 47 73 44 71 / 70 10 0 0 MONTICELLO AR 50 75 47 74 / 70 10 0 0 MOUNT IDA AR 45 71 43 70 / 40 10 0 0 MOUNTAIN HOME AR 41 66 41 65 / 60 10 0 0 NEWPORT AR 45 70 43 69 / 80 10 0 0 PINE BLUFF AR 48 74 45 73 / 70 10 0 0 RUSSELLVILLE AR 44 69 41 69 / 50 10 0 0 SEARCY AR 44 70 42 69 / 80 10 0 0 STUTTGART AR 46 72 43 71 / 80 10 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. && SHORT TERM...59 / LONG TERM...53
Hazardous weather outlook, Oct 17, 5:00 AM CDT, 15 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED OCT 17 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-181000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT WED OCT 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A QUICK MOVING COLD FRONT WILL APPROACH FROM THE PLAINS STATES TODAY...EVENTUALLY MOVING INTO NORTHWEST ARKANSAS BY MID AFTERNOON. AHEAD OF THE FRONT...WELL ABOVE NORMAL TEMPERATURES WILL EXIST... WHICH WILL DESTABILIZE THE ATMOSPHERE. ALSO...GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED. A LAKE WIND ADVISORY IS IN EFFECT FOR MUCH OF THE AREA TODAY. THE FRONT WILL TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS AT FIRST OVER WESTERN ARKANSAS...EVENTUALLY EVOLVING INTO A LINE OF STORMS ACROSS CENTRAL AND EASTERN SECTIONS OF THE STATE. THE LINE WILL SWEEP THROUGH THE REGION DURING THE AFTERNOON AND EVENING HOURS. THERE WILL BE A LOT OF WIND ENERGY SURROUNDING THE FRONT. THIS WILL GIVE THE STORMS A FAST FORWARD MOVEMENT...WHICH OFTEN LEADS TO STRONG AND DAMAGING WINDS. ALSO...WINDS WILL TURN WITH HEIGHT... AND THIS MAY CREATE ROTATION IN SOME STORMS. GIVEN THIS...ISOLATED TORNADOES CANNOT BE RULED OUT...PRIMARILY ALONG AND EAST OF THE HIGHWAY 67...167 AND INTERSTATE 30 CORRIDORS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BREEZY WEST WINDS WILL USHER MUCH DRIER AIR INTO THE REGION ON THURSDAY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY VALUES THURSDAY AFTERNOON...WILL RESULT IN AN ELEVATED FIRE DANGER ACROSS MOST OF ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING... ESPECIALLY ACROSS CENTRAL AND EASTERN ARKANSAS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44
In the hours before
Special weather statement, Oct 17, 5:11 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
511 PM CDT WED OCT 17 2012
ARZ004>006-172240-
BAXTER AR-FULTON AR-MARION AR-
511 PM CDT WED OCT 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION...NORTHWESTERN
FULTON AND NORTHERN BAXTER COUNTIES UNTIL 545 PM CDT...
AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 14
MILES NORTH OF ARKAWANA TO 3 MILES NORTHWEST OF ARKAWANA TO 4 MILES
WEST OF BULL SHOALS SP...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
MOUNTAIN HOME... BULL SHOALS... ROBINSON PT LNDG...
OTT... LAKEWAY... LAKEVIEW...
GASSVILLE... GAMALIEL LANDING... FAWN PARK...
DODD CITY... DIAMOND BAY... COLFAX...
BULL SHOALS SP... BRIARCLIFF... ARKAWANA...
VIDETTE... THREE BROTHERS... SNOW...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3639 9203 3626 9229 3630 9286 3644 9260
3651 9256 3650 9197
TIME...MOT...LOC 2211Z 275DEG 31KT 3659 9238 3643 9249
3634 9264
58Special weather statement, Oct 17, 7:01 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
701 PM CDT WED OCT 17 2012
ARZ012-013-022-023-180030-
NEWTON AR-POPE AR-SEARCY AR-VAN BUREN AR-
701 PM CDT WED OCT 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...SOUTHWESTERN
SEARCY...NORTHEASTERN POPE AND SOUTHEASTERN NEWTON COUNTIES UNTIL 730
PM CDT...
AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF WITTS SPRING...OR 18 MILES
SOUTHWEST OF MARSHALL...MOVING EAST AT 50 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CLINTON... WOOLUM... WITTS SPRING...
SMYRNA... ROCKY HILL... MT EVANS...
MOORE... IMO... DABNEY...
TILLY... SCOTLAND... RUPERT...
NOGO... CULPEPPER... CRABTREE...
CHIMES... BOTKINBURG... BEN HUR...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3567 9237 3545 9253 3545 9254 3568 9308
3585 9293
TIME...MOT...LOC 0001Z 289DEG 43KT 3569 9280
58Local storm report, Oct 17, 7:03 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
703 PM CDT WED OCT 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM FUNNEL CLOUD 1 NE SEATON 34.61N 91.80W
10/17/2012 LONOKE AR AMATEUR RADIO
&&
28Local storm report, Oct 17, 7:48 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
748 PM CDT WED OCT 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND DMG CLARENDON 34.70N 91.31W
10/17/2012 MONROE AR TRAINED SPOTTER
TREES AND POWERLINES DOWN IN CLARENDON.
&&
CDALTONSpecial weather statement, Oct 17, 7:57 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 757 PM CDT WED OCT 17 2012 ARZ032-043-044-180125- FAULKNER AR-PULASKI AR-SALINE AR- 757 PM CDT WED OCT 17 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SALINE...CENTRAL PULASKI AND SOUTHERN FAULKNER COUNTIES UNTIL 830 PM CDT... AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF LAKE NORRELL...OR 7 MILES SOUTHWEST OF LAKE MAUMELLE...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WEST LITTLE ROCK... N LITTLE ROCK ARPT... NORTH LITTLE ROCK... MAUMELLE... LAKE MAUMELLE... ROLAND... PINNACLE MTN... MORGAN... MARCHE... LEVY... LAKEWOOD... LAKE NORRELL... CHENAL VALLEY... CAMP ROBINSON... BURNS PARK... ARGENTA... PALARM... NATURAL STEPS... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 141 AND 142. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 138 AND 154. THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 5 AND 12. THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 3 AND 7. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3497 9229 3475 9223 3469 9268 3487 9273 TIME...MOT...LOC 0057Z 257DEG 37KT 3480 9259 58
Local storm report, Oct 17, 8:16 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
816 PM CDT WED OCT 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TORNADO CLARENDON 34.70N 91.31W
10/17/2012 MONROE AR TRAINED SPOTTER
A BUILDING WAS DAMAGED IN CLARENDON...WITH PARTS OF THE
BUILDING OUT IN THE STREET. MANY TREES AND POWER LINES
WERE BLOWN DOWN. THE ENTERGY ELECTIC OUTAGE MAP INDICATED
THE ENTIRE TOWN OF CLARENDON WAS WITHOUT POWER. EXTRA
STATE TROOPERS ARE HEADED TO CLARENDON.
&&
28The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:01 PM CDT | Special Weather Statement | LZK | Van Buren | 29 min |
| Oct 17, 7:14 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Searcy, Stone, Van Buren | 46 min |
| Oct 17, 7:19 PM CDT | Tornado Warning | LZK | Grant, Jefferson | 26 min |
| Oct 17, 7:27 PM CDT | Tornado Warning | LZK | Monroe, Prairie | 48 min |
| Oct 17, 7:34 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Jefferson, Lincoln | 17 min |
| Oct 17, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Ouachita | 30 min |
| Oct 17, 7:57 PM CDT | Special Weather Statement | LZK | Pulaski | 28 min |
| Oct 17, 8:36 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 24 min |
| Oct 17, 8:58 PM CDT | Special Weather Statement | LZK | Bradley | 47 min |
| Oct 17, 9:44 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 31 min |
| Oct 18, 3:12 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 16 hr |
| Oct 18, 1:33 PM CDT | Red Flag Warning | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.